EconPapers    
Economics at your fingertips  
 

Temporary and permanent government spending in an open economy: Some evidence for the United Kingdom

Shaghil Ahmed

Journal of Monetary Economics, 1986, vol. 17, issue 2, 197-224

Date: 1986
References: Add references at CitEc
Citations View citations in EconPapers (66) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-3932(86)90028-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:moneco:v:17:y:1986:i:2:p:197-224

Access Statistics for this article

Journal of Monetary Economics is currently edited by R. G. King and C. I. Plosser

More articles in Journal of Monetary Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2018-08-18
Handle: RePEc:eee:moneco:v:17:y:1986:i:2:p:197-224